Zur Existenz von Stieltjes-Integralen im Komplexen und Reellen

P. Schatte

Annales Polonici Mathematici (1965)

  • Volume: 17, Issue: 1, page 55-77
  • ISSN: 0066-2216

How to cite

top

P. Schatte. "Zur Existenz von Stieltjes-Integralen im Komplexen und Reellen." Annales Polonici Mathematici 17.1 (1965): 55-77. <http://eudml.org/doc/263586>.

@article{P1965,
author = {P. Schatte},
journal = {Annales Polonici Mathematici},
keywords = {complex functions},
language = {ger},
number = {1},
pages = {55-77},
title = {Zur Existenz von Stieltjes-Integralen im Komplexen und Reellen},
url = {http://eudml.org/doc/263586},
volume = {17},
year = {1965},
}

TY - JOUR
AU - P. Schatte
TI - Zur Existenz von Stieltjes-Integralen im Komplexen und Reellen
JO - Annales Polonici Mathematici
PY - 1965
VL - 17
IS - 1
SP - 55
EP - 77
LA - ger
KW - complex functions
UR - http://eudml.org/doc/263586
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.